Skip to main content
Log in

The generalized Kundt solution with cosmological constant

Обобщенное решение Кунда с космологической постоянной

  • Published:
Il Nuovo Cimento B (1971-1996)

Summary

The demonstration of completeness of the generalized Kundt solution with λ is given. The symmetries of the studied metric are presented.

Riassunto

Si da la dimostrazione della completezza della soluzione generalizzata di Kundt on λ. Si presentano le simmetrie della metrica studiata.

Резюме

Показывается полнота обобщенного решения Кунда с λ. Обсуждаются симметрии исследованной метрики.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. W. Kundt:Z. Phys.,163, 77 (1961).

    Article  MathSciNet  ADS  Google Scholar 

  2. A. García Díaz andJ. F. Plebański:J. Math. Phys. (N. Y.),22, 2655 (1981).

    Article  ADS  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Traduzione a cura della Redazione

Переведено редакцией.

Rights and permissions

Reprints and permissions

About this article

Cite this article

García Díaz, A. The generalized Kundt solution with cosmological constant. Nuov Cim B 78, 255–262 (1983). https://doi.org/10.1007/BF02721101

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02721101

PACS.04.20

Navigation